# SDR CA150626001

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 10,623 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Nlg
- Part time: 11,845 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN THE GEAR WAS SELECTED DOWN, THE NLG DID NOT EXTEND & THE NLG DOORS DID NOT OPEN, MLG EXTENSION WAS NORMAL.  AN ALTERNATE GEAR EXTENSION WAS CARRIED OUT & THE ACFT LANDED UNEVENTFULLY.  AS THIS WAS A REPEAT DEFECT, MX CARRIED OUT EXTENSIVE TROUBLESHOOTING.  ALL ELEC CONNECTIONS & WIRING TO THE NLG & DOOR SENSORS WAS CHECKED WITH NFF.  THE NLG SOLENOID SEQUENCE VLV & THE NLG DOOR ACTUATOR WERE REPLACED & THE HYD LINES TO THESE COMPONENTS WERE FLUSHED.  MULTIPLE GEAR SWINGS WERE CARRIED OUT WITH NO ISSUES & THE ACFT WAS RETURNED TO SERVICE.
